Login
|
New Account
ITA
ENG
A CHARACTERIZATION OF HERMITIAN FUNCTION-FIELDS OVER FINITE-FIELDS
Authors
RUCK HG
STICHTENOTH H
Citation
Hg. Ruck et H. Stichtenoth, A CHARACTERIZATION OF HERMITIAN FUNCTION-FIELDS OVER FINITE-FIELDS, Journal fur die Reine und Angewandte Mathematik, 457, 1994, pp. 185-188
Citations number
7
Categorie Soggetti
Mathematics, General",Mathematics
Journal title
Journal fur die Reine und Angewandte Mathematik
→
ACNP
ISSN journal
00754102
Volume
457
Year of publication
1994
Pages
185 - 188
Database
ISI
SICI code
0075-4102(1994)457:<185:ACOHFO>2.0.ZU;2-Y